# SDR SWIA2020021848533

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FRAME IN BELLY AT FS 597 BETWEEN STGR 24L AND STGR 24R.   (C-CHECK) RO 2/14/2020   BLENDED CORROSION ON FRAME IN BELLY AT FS 597 BETWEEN STGR 24L AND STGR 24R REF CRJ-900 SRM.  ORIGINAL MATERIAL THICKESS WAS 0.63", MATERIAL REMAINING IS 0.52", FOR A TOTAL LOSS OF 0.011".  FRAME FS597 IS OUT OF LIMITS DUE TO LOSS OF GREATER THAN 10%, PROXIMITY TO FASTENER HOLES, AND DAMAGE ON MULTIPLE ELEMENTS REFERENCING CRJ 900 SRMS.  COMPLIED WITH BOMBARDIER REO.
